Re: iv strangness
How are you doing with treatment? What med and dose are you infusing and how long is it prescribed for?
How long have you been on the meds? Are you aware of the Jarisch-Herxheimer Reaction (herx)? Often, when people who have Lyme take antibiotics, their symptoms become worse or they get new ones. When the antibiotics kill the bacteria, toxins are released making them feel sicker. It can be very scary when it happens, but it is a good sign the antibiotics are working. Although it can vary individually, many people experience this at the beginning of treatment and every three to four weeks. This may be what you are experiencing. Lyme disease itself can cause the symptoms you describe.
It is a good idea to document your symptoms daily. One way to do this is to list the three main symptoms you have each day and a numerical rating of their severity, from 1-10. Over time when you review this, you can see when your herxes occur and how you are responding to the meds.
Are you being treated by a Lyme knowlegeable doctor? This is very important. Many doctors do not understand Lyme and treat with outdated protocols. Lyme needs continuous, aggressive treatment.
Besides Lyme, ticks can also transmit several co-infections including Babesiosis, two types of Ehrlichiosis (HME & HGE), Bartonella, and Mycoplasma. It is estimated that 60% of people who have Lyme are co-infected. It may affect treatment choice and progress. It is important to be tested for these by a Lyme reputable lab such as IgeneX in Palo Alto, CA. Have you been tested for these?
It is also important to learn as much as possible. I recommend reading Dr. Joseph Burrascano's 2005 Diagnostic Hints and Treatment Guidelines For Lyme and Other Tick Borne Illnesses. He is one of the top Lyme doctors in the country, and many Lyme doctors follow his protocols. I also recommend the book "Everything You Need To Know About Lyme Disease (2nd edition)" by Karen Vanderhoof-Forschner.
Check out the Lyme board at this site. The people who post there are great.